# SDR CA130311020

- Difficulty date: March 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,299 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A FUEL LEAK FROM THE RT WING RESULTED IN A 10 FT X 20 FT PUDDLE OF FUEL ON THE GROUND.  THE LEAK DID NOT ENTER ANY CATCH BASIN AND WAS CONTAINED.  EMERGENCY SERVICES RESPONDED TO THE ACFT.
